RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



UFN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


UFN, 2015, Volume 185, Number 3, Pages 271–306 (Mi ufn5034)  

This article is cited in 2 scientific papers (total in 3 papers)

REVIEWS OF TOPICAL PROBLEMS

Stochastic instability and turbulent transport. Characteristic scales, increments, and diffusion coefficients

O. G. Bakunin

National Research Centre "Kurchatov Institute"

Abstract: Stochastic instability and its associated turbulent diffusion models are reviewed, with particular attention given to the problem of obtaining estimates and scaling laws that characterize correlation effects and increments. Specific models considered include the quasilinear Kazantsev approximation, stochasticity in a system of convective cells, the Kadomtsev–Pogutse scaling, percolation models, and the Rochester–Rosenbluth balance. The primary goal is to highlight the importance of determining the functional dependence of the stochastic instability increments and transport coefficients on turbulent pulsation amplitudes and other key parameters (characteristic pulsation frequencies, drift velocities, spectral energy flow, etc.) describing the systems under discussion.

DOI: https://doi.org/10.3367/UFNr.0185.201503b.0271

Full text: PDF file (1425 kB)
Full text: http://www.ufn.ru/.../b
References: PDF file   HTML file

English version:
Physics–Uspekhi, 2015, 58:3, 252–285

Bibliographic databases:

Document Type: Article
PACS: 05.40.-a, 47.27.-i, 47.53.+n
Received: June 17, 2014
Revised: December 17, 2014
Accepted: December 23, 2014

Citation: O. G. Bakunin, “Stochastic instability and turbulent transport. Characteristic scales, increments, and diffusion coefficients”, UFN, 185:3 (2015), 271–306; Phys. Usp., 58:3 (2015), 252–285

Citation in format AMSBIB
\Bibitem{Bak15}
\by O.~G.~Bakunin
\paper Stochastic instability and turbulent transport. Characteristic scales, increments, and diffusion coefficients
\jour UFN
\yr 2015
\vol 185
\issue 3
\pages 271--306
\mathnet{http://mi.mathnet.ru/ufn5034}
\crossref{https://doi.org/10.3367/UFNr.0185.201503b.0271}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015PhyU...58..252B}
\elib{http://elibrary.ru/item.asp?id=24046397}
\transl
\jour Phys. Usp.
\yr 2015
\vol 58
\issue 3
\pages 252--285
\crossref{https://doi.org/10.3367/UFNe.0185.201503b.0271}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356096100002}


Linking options:
  • http://mi.mathnet.ru/eng/ufn5034
  • http://mi.mathnet.ru/eng/ufn/v185/i3/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Matveev L.V., “Impurity Transport in Developed Rayleigh-Benard Convection”, Int. J. Heat Mass Transf., 95 (2016), 15–21  crossref  isi  scopus
    2. Sarychev V.D., Granovskii A.Yu., Nevskii S.A., Gromov V.E., “Model of Formation of Droplets During Electric Arc Surfacing of Functional Coatings”, Advanced Materials in Technology and Construction (Amtc-2015), AIP Conference Proceedings, 1698, eds. Starenchenko S., Soloveva Y., Kopanitsa N., Amer Inst Physics, 2016, UNSP 030013  crossref  isi  scopus
    3. O. G. Bakunin, “Quasilinear theory of plasma turbulence. Origins, ideas, and evolution of the method”, Phys. Usp., 61:1 (2018), 52–83  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи физических наук Physics-Uspekhi
    Number of views:
    This page:241
    Full text:102
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019